# SDR ASOA2013021503019

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 20,451 hours, 19,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ATTACH ANGLE AT LBL 27 (LT ONE) IS CRACKED .500 LONG.  REMOVED DAMAGED ANGLE AT LBL 27 IAW SRM 51-42-06 & 51-42-21.  LOCATED & DRILLED NEW ANDLE IAW SRM 51-40-11. INSTALLED NEW ANGLE IAW SRM 51-42-06 & 51-42-21.
